# SDR HEED95340

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3434 · Marker Beacon System
- Part: Lamp
- Part number: MS33386839
- Condition: Inoperative
- Location: Marker Beacon
- Part time: 1,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKER BEACON SWITCH LIGHT INOPERATIVE REPLACED UNIT
